# SDR JJBA20181012002

- Difficulty date: October 12, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 32,649 hours, 20,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON ROW 18 ON CD SIDE INOP. R&R EMERGENCY LIGHT IN ROW 18 ON CD SIDE. OPS CK SAT NO DEFECTS NOTED.
